# SDR YENA201801060007

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 53,174 hours, 18,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1095, BOS-PUJ. RETURNED TO FIELD (BOS). AFTER TAKEOFF CLIMBING THROUGH 10,000, FUMES SMELT IN COCKPIT & CABIN. DESCRIBE SMELL AS BURNING PLASTIC. CABIN CREW DESCRIBED SMELL AS ACRID SMELL DISSIPATED IN COCKPIT & FRONT HALF OF CABIN. SMELL REMAINED IN MIDDLE & BACK OF CABIN; INSPECTED BLEED SYSTEM FOR CONTAMINATION AND FOUND CONTAMINATION DOWNSTREAM OF NR 2 ENG HP VALVE. CLEANED DUCT AND HP VALVE AND RAN ENG'S IN ALL CONFIGURATIONS TO CHECK FOR ODORS. NO ODORS NOTED.
